# SDR AWXA0001474

- Difficulty date: March 5, 2001
- Submitted: March 6, 2001
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WEB CRACKED FS 178 WL 202 LBL 6.0.  STOP DRILLED CRACK IAW SRM 53-10-08 FIG 209; NDT IAW NTM PT 6 51-00-00.  STOP DRILL TERMINATED CRACK; REPAIR PARTS FABBED AND INSTALLED IAW SRM 53-10-08.
